# SDR IPXA1564000

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ACCESS PANEL 198KR HAS CORROSION ON THE INNER SURFACE (DAMAGE IS BEYOND SRM LIMITS).  FABRICATED REPLACEMENT PANEL IAW SRM 51-20-01.
